# SDR 2002FA0000410

- Difficulty date: March 7, 2002
- Submitted: March 29, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67032
- Part serial: 5549
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO BODY, CRACKED EXTENSION END.
